MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hyperglycemia (1905); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 01/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.Note: at call back on (b)(6) 2018, the customer was feeling better and was not currently having any diabetic symptoms.Due to results of hi, customer had sought medical intervention on (b)(6) 2018 and had gone to the hospital that morning.The customer's blood glucose result when tested at hospital was 345 mg/dl; the diagnosis was high blood glucose.Customer was given iv fluids and an insulin shot.Customer stated that numerous tests were run at the hospital; customer was unsure of exactly what tests were performed in addition to blood glucose testing.Customer was advised at the hospital when tested that her a1c was 12.4.Customer left the hospital on (b)(6) 2018.When customer was discharged from the hospital on (b)(6) 2018, customer received a prescription for lantus solostar pen 50 units 1x per day.Additional blood test performed with the truetrack meter produced result of 345 mg/dl.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.The customer is concerned with test results from results obtained of hi, 523, 587 and 586 mg/dl.The customer's expected fasting blood glucose test result is 150 mg/dl.At the time of the call, the customer reported symptoms of increased urination and increased thirst; customer did not need medical attention at time of call.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product storage was undisclosed.Customer's test strips are expired - the test strip lot manufacturer's expiration date is 07/19/2014 and customer did not know the open vial date.The meter memory was reviewed for previous test result history: (b)(6).Customer is concerned with the results of hi, 523, 587 and 586 mg/dl in the meters memory.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7209670
Report Number1000113657-2018-00085
Device Sequence Number11009670
Product Code NBW
UDI-Device Identifier00021292001971
UDI-Public(01)00021292001971
Combination Product (Y/N)N
Initial Reporter StateVA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/19/2014
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRN3979
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2018
Initial Report FDA Received Date01/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;